# SDR TRAX200700796

- Difficulty date: June 5, 2007
- Submitted: June 12, 2007
- Operation: Air carrier
- Aircraft: N909EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7658
- Aircraft time: 12,881 hours, 10,889 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Missing
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY ESCAPE HATCH EXTERIOR INSTRUCTION PLACARD MISSING, RESOLVED ON W/O: 61271 TASKCARD: N/R-00122.  REMOVED AND REPLACED CABIN EMERGENCY ESCAPE HATCH EXTERIOR INSTRUCTION PLACARD WITH NEW SERVICEABLE PLACARD P/N S1859, PO NR ASA115 IAW CRJ 200 AMM 11-20-01.
